# SDR C77A20150515007

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 20,808 hours, 11,885 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Part time: 20,808 hours, 11,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CHAFE DAMAGE TO THE LT WING SPAR 3 ASSEMBLY MOUNT FITTING PASS THROUGH.  THE DAMAGE DIMENSIONS ARE IDENTIFIED IN FIG 1 WITH A MAXIMUM DEPTH OF APPROX .100 INCHES DEEP.  BECAUSE THE SPAR 3 IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  EO E175-53MR-179.1 WILL BE ISSUED TO ACCOMPLISH SUPPLEMENTAL FOLLOW UP INSPECTIONS IAW ETD 2015-170-044012A ANAC DER FORM ATTACHED.  REF SRM PART II 51-00-05 1 FOR THE REPAIR INSPECTION CONCEPTS & PERFORM A DETAILED INSPECTION OF FWD & AFT FACES OF WING SPAR III WEB & CAPS, FROM RIB 1A TO RIB 10, LT & RT, INTERNAL SIDE OF FIXED TE BOX, INCLUDING ITS TE AREA & AT MLG COMPARTMENT, INTERVAL OF 29,860FC.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-57MR-003 UNDER WO 1908424.
